Item


J2 effect and elliptic inclined periodic orbits in the collision three-body problem

The existence of a new class of inclined periodic orbits of the collision restricted three-body problem is shown. The symmetric periodic solutions found are perturbations of elliptic kepler orbits and they exist only for special values of the inclination and are related to the motion of a satellite around an oblate planet

© SIAM journal on applied dynamical systems, 2008, vol. 7, núm. 1, p. 1-17

Society for Industrial and Applied Mathematics (SIAM)

Author: Barrabés Vera, Esther
Cors i Iglesias, Josep M.
Pinyol i Pérez, Concepció
Soler Villanueva, Jaume
Date: 2008
Abstract: The existence of a new class of inclined periodic orbits of the collision restricted three-body problem is shown. The symmetric periodic solutions found are perturbations of elliptic kepler orbits and they exist only for special values of the inclination and are related to the motion of a satellite around an oblate planet
Format: application/pdf
ISSN: 1536-0040
Document access: http://hdl.handle.net/10256/8980
Language: eng
Publisher: Society for Industrial and Applied Mathematics (SIAM)
Collection: Reproducció digital del document publicat a: http://dx.doi.org/10.1137/070683854
Articles publicats (D-IMA)
Is part of: © SIAM journal on applied dynamical systems, 2008, vol. 7, núm. 1, p. 1-17
Rights: Tots els drets reservats
Subject: Òrbites
Orbits
Title: J2 effect and elliptic inclined periodic orbits in the collision three-body problem
Type: info:eu-repo/semantics/article
Repository: DUGiDocs

Subjects

Authors